# SDR CA970710005

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN35A
- Condition: Worn
- Location: Engine Mount
- Component: 2735010001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAJOR REPAIR TO ENGINE FIREWALL IT WAS NOTED THAT THE BOLTS HOLDING THE UPPER AND LOWER INBOARD ENGINE MOUNT ATTACH FITTINGS WERE LOOSE. REMOVAL REVEALED THAT THE BOLT SHANKS WERE WORN ABOUT HALF THROUGH
